MAUDE Adverse Event Report: CARDINAL HEALTH UMBILICAL CATHETER DUAL LUMEN 5FR; CATHETER, UMBILICAL ARTERY

CARDINAL HEALTH UMBILICAL CATHETER DUAL LUMEN 5FR; CATHETER, UMBILICAL ARTERY
Model Number 8888160556
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that what used to be rounded edges at the end of the ports now have (what they will call) as tabs on the right and left sides.If one or both of these tabs gets worn down, the stopcock that they routinely change does not screw on securely anymore, resulting in patient safety risk and the umbilical line had to be removed and a new type of intravenous access obtained.This umbilical line was only in use for 5 days (should last up to 14 days or longer) before this issue arose.There was no patient harm reported.
 
Additional Manufacturer Narrative
The device history record review could not be performed since no lot number was provided.The device was received for evaluation and the reported condition was observed.A corrective and preventive action has been initiated to further investigate this issue.

Brand Name
UMBILICAL CATHETER DUAL LUMEN 5FR
Common Device Name
CATHETER, UMBILICAL ARTERY
Manufacturer (Section D)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
edificio b20 calle #2 zona fra
alajuela
CS  
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key19821948
Report Number1423537-2024-00086
Device Sequence Number8684557
Product Code FOS
UDI-Device Identifier10884527005185
UDI-Public10884527005185
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888160556
Device Catalogue Number8888160556
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/24/2024
Supplement Report FDA Received Date11/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown